# SDR CA040429009

- Difficulty date: April 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 25,674 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON OPENING FORWARD BAGGAGE DOOR TO UNLOAD BAGS THE UPPER FORWARD DOOR HINGE BROKE AWAY FROM THE FUSELAGE. THE A/C WAS THEN SHUTDOWN AND OFFLOADED. SCREWS ATTACHING HINGE TO FUSELAGE BROKE. SCREW PN 6DSS4910 HINGE (UPPER) PN 2D12172HINGE (LOWER) PN 2D13024PIN PN 4D11535 CORRECT SCREWS WERE INSTALLED.
